# SDR AU981666

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: AN17520
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MLG CENTER TORQUE LINK BOLT DETACHED.
